# SDR SWAA042710

- Difficulty date: September 18, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 27,456 hours, 23,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26685
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING NR 6 L/E SLAT SKIN CRACKED.  REPAIRED SLAT SKIN PER EA.
